# SDR R61A201401230203

- Difficulty date: January 23, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 3810 · Potable Water System
- Part: Spigot
- Part number: 90043407
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT GALLEY WATER SPIGOT NOZZLE HAS SIGNS OF CORROSION. MX R & R AFT GALLEY WATER SPIGOT NOZZLE IAW AMM 25-34-01, PN 90043-407.
